# SDR SWAA092639

- Difficulty date: April 26, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 71,760 hours, 65,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING OUTBOARD AFT FLAP DISBONDED NEAR INBOARD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
